# SDR 55265AMWA

- Difficulty date: October 15, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N173YV
- Make and model: Beech 1900D
- Aircraft serial: UE173
- Aircraft time: 14,523 hours, 27,635 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Part number: 1143640681
- Part serial: 506D95
- Condition: Malfunctioned
- Location: Mains
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON DECENT FOR LANDING IN MCO. GEAR WOULD NOT EXTEND IT HAD TO BE EMERGENCY EXTENDED (PUMPED DOWN). CREW GOT THREE DOWN AND LOCKED INDICATIONS AND LANDING SAFETY WITH NO FURTHER INCIDENTS. P/N 1143640681 S/N506D95  PCB TIME DELAY RELAY.
